# SDR CA020226008

- Difficulty date: February 20, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 6,721 hours
- Engine: Cont IO520F
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Roll Pin
- Part number: NAS561P36
- Condition: Sheared
- Location: Yoke
- Component: Yoke, Cessna, 12161061
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL SELECTOR WOULD NOT ROTATE VALVE. DISASSEMBLED AND FOUND PIN SECTION MISSING ALLOWING HOUSING YOKE TO ROTATE ON SHAFT. PIN REPLACED.
